Next article Search Articles Instructions for authors  Access Statistics | Citation Manager  
CASE REPORT  

 Article Access Statistics
    Viewed194    
    Printed13    
    Emailed0    
    PDF Downloaded34    
    Comments [Add]    

Recommend this journal

Terbutaline-induced neonatal ventricular tachycardia: A case report and review of literature


1 Department of Pediatrics, University of South Alabama, Mobile, Alabama, USA
2 Department of Pediatrics, Division of Neonatology, University of South Alabama, Mobile, Alabama, USA
3 Department of Pediatrics, Division of Pediatric Cardiology, University of South Alabama, Mobile, Alabama, USA

Correspondence Address:
Dr. Phillip Edwin Nehls
1700 Center Street, Mobile, Alabama 36604
USA
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/apc.APC_102_19

Rights and Permissions

Year : 2020  |  Volume : 13  |  Issue : 2  |  Page : 147-149

 

SEARCH
Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles

  Article in PDF (1,317 KB)
Email article
Print Article
Add to My List
Neonatal ventricular tachycardia (VT) is an extremely rare condition. We present a 35-week-old gestation neonate who developed tachycardia following maternal exposure to terbutaline. Upon transfer to our neonatal intensive care unit, an electrocardiogram (ECG) was obtained which was consistent with VT. The arrhythmia did not respond to vagal maneuvers or adenosine but resolved following cardioversion demonstrated on postcoversion ECG. At outpatient follow-up, the infant had no further episodes of arrhythmia. To the best of our knowledge, this represents the first case describing terbutaline-induced fetal or neonatal VT.






[FULL TEXT] [PDF]*
 

 

 

 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 
 
 Reader Comments
 Email Alert *
  *
 * Requires registration (Free)
 
 CASE REPORT
 




1 Department of Pediatrics, University of South Alabama, Mobile, Alabama, USA
2 Department of Pediatrics, Division of Neonatology, University of South Alabama, Mobile, Alabama, USA
3 Department of Pediatrics, Division of Pediatric Cardiology, University of South Alabama, Mobile, Alabama, USA

Correspondence Address:
Dr. Phillip Edwin Nehls
1700 Center Street, Mobile, Alabama 36604
USA
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/apc.APC_102_19

Rights and Permissions

Neonatal ventricular tachycardia (VT) is an extremely rare condition. We present a 35-week-old gestation neonate who developed tachycardia following maternal exposure to terbutaline. Upon transfer to our neonatal intensive care unit, an electrocardiogram (ECG) was obtained which was consistent with VT. The arrhythmia did not respond to vagal maneuvers or adenosine but resolved following cardioversion demonstrated on postcoversion ECG. At outpatient follow-up, the infant had no further episodes of arrhythmia. To the best of our knowledge, this represents the first case describing terbutaline-induced fetal or neonatal VT.






[FULL TEXT] [PDF]*


        
Print this article     Email this article